Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

neuropathic pain post disc replacement

lala61llala61 Posts: 1
edited 12/21/2014 - 6:57 PM in Recovering from Surgery
Hi there. I had l4/5 and l5/s1 lumbar disc replacement 4 weeks ago. I have had no problems with the abdominal wound nor in my back but I have developed horrendous neuropathic pain in both legs affecting hips back of thighs, knees, calves, soles of feet and toes. I have tried gabapentin and amitriptylline from my gp but either the side effects are intolerable or they aggregate my angina. I really am getting desperate. My consultant mentioned in an email that she may consider listing me for an epidural in the new year but I can't wait that long!!!
Normal painkillers like tramadol etc don't help. Any experiences of this ???


Sign In or Register to comment.